JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON MCSHANE-STIELTJES INTEGRALS OF INTERVAL-VALUED FUNCTIONS AND FUZZY-NUMBER-VALUED FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON MCSHANE-STIELTJES INTEGRALS OF INTERVAL-VALUED FUNCTIONS AND FUZZY-NUMBER-VALUED FUNCTIONS
Park, Chun-Kee;
  PDF(new window)
 Abstract
In this paper we introduce the concept of the McShane-Stieltjes integrals of interval-valued functions and fuzzy-number-valued functions and investigate some of their properties.
 Keywords
fuzzy numbers;McShane-Stieltjes integral of interval-valued functions;McShane-Stieltjes integral of fuzzy-number-valued functions;
 Language
English
 Cited by
 References
1.
Illinois J. Math., vol.38. 1, pp.127-147

2.
Grad. Stud. Math. 4, Amer. Math. Soc.,Providence, R.I.,

3.
Illinois J. Math., vol.34. 3, pp.557-567

4.
J. Math. Anal. Appl., vol.137. 2, pp.515-527 crossref(new window)

5.
Fuzzy Math., vol.3. 3, pp.45-52

6.
Fuzzy Sets and Systems, vol.32. 1, pp.95-101 crossref(new window)

7.
Commun. Korean Math. Soc.,

8.
Fuzzy Sets and Systems, vol.115. 3, pp.377-391 crossref(new window)

9.
Kangweon-Kyungki Math. Jour., vol.5. 2, pp.217-225